# SDR DXTA2014010605614

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 6,410 hours, 4,936 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS2416602
- Condition: Failed
- Location: Brake Motor
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APPROACHING PARKING AREA, LOW BRAKE PRESSURE & ANTI SKID INOPERATIVE ANNUNCIATORS ILLUMINATED.   APPLIED BRAKES, PEDALS WENT TO THE FLOOR & THE BRAKES FAILED.  COMPLIED WITH THE WHEEL BRAKE FAILURE MEMORY ITEMS & USED THE EMERGENCY BRAKE HANDLE TO STOP THE ACFT.  POST FLIGHT REVEALED BRAKE FLUID DRIPPING FROM THE LT BRAKE ASSEMBLY.  REPLACED THE BRAKE MOTOR CONTROL RELAY IAW CE-560XL MM 24-50-03 AND MM 32-44-00. OPS CHECKS GOOD. BLED BRAKE SYSTEM AND EMERGENCY BRAKE SYSTEM AS REQUIRED IAW MM 32-44-00.
